# SDR DHL2005803513

- Difficulty date: November 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575041
- Condition: Damaged
- Location: Cabin
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/E'S AFT SEAT TRACK HAS ELONGATED HOLES.  REMOVED AND REPLACED F/E'S AFT SEAT TRACK IAW SRM 51-3-0 PG 1, SRM 51-3-1 PG 2A (TORQUE).  REFER TO JC 8-25-40-002 FOR OPS CHECK.
